Travelers and Wanderers around the Universe

Saturday, April 14, 2012

Side Effects

Have you ever taken  a medicine and the side effect i so strong that makes you kinda dizzy or feel  awful?    I stopped taking the  medicine that my  doctor prescribed me for migraine because it was making me so depressed .  I felt like crying all the time lol.  I told the doctor about the side effect and  he changed the medicine  he gave me.  Some of you  who  have taken diet pills like  apidexin might have  a story about the apidexin side effects or any other  diet pills  in the market.   Oftentimes, you can see reviews about these  products online which will give you the chance to   know the product first before purchasing them.

0 travelers' comments:

Post a Comment

I love comments so leave me a line or two and I will follow your trail and comment back.

AddThis

It's been..

Daisypath - Personal pictureDaisypath Anniversary tickers




 
Travels and Wandering " © 2011 │ Template by Demcy Apdian-Dias │ Tweaked by EnAiRrAh